On the existence of limit admissible equilibria in discontinuous games
Year of publication: |
2019
|
---|---|
Authors: | Carmona, Guilherme |
Published in: |
Journal of mathematical economics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4068, ZDB-ID 217625-7. - Vol. 81.2019, p. 14-21
|
Subject: | Discontinuous games | Limit admissible strategies, Nash Equilibrium | Nash-Gleichgewicht | Nash equilibrium | Spieltheorie | Game theory | Nichtkooperatives Spiel | Noncooperative game |
-
Verifying payoff security in the mixed extension of discontinuous games
Allison, Blake A., (2014)
-
Endogenous convention, prejudice, and trust in demographic summary games
Kolpin, Van W., (2014)
-
Existence of Nash equilibrium in ordinal games with discontinuous preferences
Carmona, Guilherme, (2016)
- More ...
-
Strategic behavior in non-atomic games
Barlo, Mehmet, (2011)
-
Carmona, Guilherme, (2013)
-
Strict pure strategy Nash equilibria in large finite-player games
Carmona, Guilherme, (2021)
- More ...